# SDR VNAA2020090311103

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 11,574 hours, 10,467 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rod
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN INSTALLED INCORRECTLY CAUSING INTERFERENCE WITH EMERGENCY EXIT.  REMOVED OVER HEAD BIN AT ROW 15-16AC IAW CRJ 900 AMM 25-23-01-000-801-A50. FOUND FWD AND AFT ROD TO BE LOOSE.  ADJUSTED RODS AND INSTALLED OVERHEAD BIN IAW CRJ 900 AMM 25-23-01-400-801-A50. DOOR NOW CLEARS OVERHEAD BIN OPS CHECK OF OVER WING EMERGENCY DOOR IAW CRJ 900 AMM 52-21-00-710-801. OPS CHECK GOOD AT THIS TIME.
